RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2013, том 9, номер 4, страницы 582–593 (Mi jmag580)  

On the Skitovich–Darmois Theorem for $\mathbf{a}$-Adic Solenoids

I. P. Mazur

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv 61103, Ukraine

Аннотация: By the Skitovich–Darmois theorem, the Gaussian distribution on the real line is characterized by the independence of two linear forms of $n$ independent random variables. The theorem is known to fail for a compact connected Abelian group even in the case when $n=2$. In the paper, it is proved that a weak analogue of the Skitovich–Darmois theorem holds for some $\mathbf{a}$-adic solenoids if we consider three independent linear forms of three random variables.

Ключевые слова и фразы: Skitovich–Darmois theorem, functional equation, $\mathbf{a}$-adic solenoid.

Полный текст: PDF файл (201 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 39B52, 62E10, 60B15
Поступила в редакцию: 10.07.2013
Язык публикации: английский

Образец цитирования: I. P. Mazur, “On the Skitovich–Darmois Theorem for $\mathbf{a}$-Adic Solenoids”, Журн. матем. физ., анал., геом., 9:4 (2013), 582–593

Цитирование в формате AMSBIB
\RBibitem{Maz13}
\by I.~P.~Mazur
\paper On the Skitovich--Darmois Theorem for $\mathbf{a}$-Adic Solenoids
\jour Журн. матем. физ., анал., геом.
\yr 2013
\vol 9
\issue 4
\pages 582--593
\mathnet{http://mi.mathnet.ru/jmag580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag580
  • http://mi.mathnet.ru/rus/jmag/v9/i4/p582

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:84
    Полный текст:21
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020